Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 54, No. 4, pp. 485-507 (1997)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Topological Properties of Solution Sets for Sweeping Processes with Delay

Charles Castaing and Manuel D.P. Monteiro Marques

Département de Mathématiques, Université Montpellier II,
case 051, Place Eugène Bataillon, F-34095 Montpellier cedex 05 - FRANCE C.M.A.F. and Faculdade de Ciências da Universidade de Lisboa,
Av. Prof. Gama Pinto, 2, 1699 Lisboa Codex - PORTUGAL

Abstract: Let $r>0$ be a finite delay and ${\cal C}_0={\cal C}([-r,0],H)$ the Banach space of continuous vector-valued functions defined on $[-r,0]$ taking values in a real separable Hilbert space $H$. This paper is concerned with topological properties of solution sets for the functional differential inclusion of sweeping process type: $$ {du\over dt} \in -N_{K(t)}(u(t))+F(t,u_t), $$ where $K$ is a $\gamma$-Lipschitzean multifunction from $[0,T]$ to the set of nonempty compact convex subsets of $H\!$, $N_{K(t)}(u(t))$ is the normal cone to $K(t)$ at $u(t)$ and $F:[0,T]\times{\cal C}_0\rightarrow H$ is an upper semicontinuous convex weakly compact valued multifunction. As an application, we obtain periodic solutions to such functional differential inclusions, when $K$ is $T$-periodic, i.e. when $K(0)=K(T)$ with $T\geq r$.

Keywords: Functional differential inclusion; normal cone; Lipschitzean mapping; sweeping process; perturbation; delay.

Classification (MSC2000): 35K22, 34A60

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1997 Sociedade Portuguesa de Matemática
© 1997–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition